Curve reconstruction from scattered data by Kohonen network
Annales mathematicae et informaticae, Tome 27 (2000), pp. 69-74
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2000_27_a9,
author = {Em\H{o}d Kov\'acs},
title = {Curve reconstruction from scattered data by {Kohonen} network},
journal = {Annales mathematicae et informaticae},
pages = {69--74},
year = {2000},
volume = {27},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2000_27_a9/}
}
Emőd Kovács. Curve reconstruction from scattered data by Kohonen network. Annales mathematicae et informaticae, Tome 27 (2000), pp. 69-74. http://geodesic.mathdoc.fr/item/AMI_2000_27_a9/